# SDR T17A202008108030

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N487TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK555
- Aircraft time: 6,355 hours, 5,207 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  LEFT STRUT REMAINED EXTENDED AND THRUST REVERSER, SPEED BRAKE AND BRAKES DID NOT WORK. USED EMERGENCY BRAKES TO SLOW AIRCRAFT AND AS WE SLOWLY TURNED CORNER TO EXIT RUNWAY.  LEFT MAIN COMPRESSED AND EVERYTHING WAS NORMAL.  JACKED AIRCRAFT, LET NITROGEN OUT OF LEFT AND RIGHT MAIN STRUTS, VERIFIED PROPER HYD FLUID SERVICE IN STRUTS. SERVICED WITH 240 PSI AT 2.5" IAW BEECH JET 400/400A MM 12-10-00 & 32-10-00, CYCLED GEAR UP AND DOWN WITH JACKS TO VERIFY THEY DID NOT HANG UP.
